# SDR DALA2015071804532

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME AT BS 660 FROM STR 24-25L.  INSTALLED & ACCOMPLISHED A PERMANENT REPAIR CAT "B" IAW SRM 53-00-07, REPAIR 5, FIG 201, DETAIL III.
